# SDR SJ3R080124001

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Make and model: Beech 1900D
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Cam Follower
- Part number: B6545
- Condition: Broken
- Location: Prop Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

REMOVED DUE TO SUSPECTED INTERNAL HUB COMPONENT FAILURE.  BLADE S/N 4152 WAS FOUND TO ROTATE FREELY +/- 12.5 DEGREE POST FIRST GROUND RUN AFTER INSTALLATION.  INSPECTION AFTER DISASSEMBLY REVEALED ONE BROKEN B-6545 PITCH CHANGE KNOB CAM FOLLOWER. THIS PART WAS INSTALLED NEW AT OVERHAUL AND FAILED ON FIRST GROUND RUN.
